# SDR 9602795523

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523US
- Make and model: Boeing 757251
- Aircraft serial: 23617
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Condition: Reqd Service
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: H, J
- Precautionary procedure: C, D

## Discrepancy

DURING START OF TAKEOFF ROLL, LOST RIGHT GENERATOR.  ABORTED TAKEOFF AND CLEARED RUNWAY.  CREW RESET RIGHT GENERATOR AND FLIGHT DEPARTED WITHOUT FURTHER INCIDENT.  DTW MAINTENANCE SERVICED RIGHT IDG.
